# SDR CALA9801223

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOUBLER CORRODED WITH FASTENERS PULLING THROUGH AT STA 351, LONGERON 30.  A FINGER DOUBLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-30-2.
